Advertisement

When should I call my doctor if I am taking DiaBeta?

The diabetes drug DiaBeta (glyburide) can cause several side effects that may require medical attention. If you experience any of the following, call your doctor immediately:
  • yellowing of the skin or eyes
  • light-colored stools
  • dark urine
  • pain in the upper right part of your stomach
  • unusual bruising or bleeding
  • diarrhea
  • fever
  • sore throat
  • swelling of the eyes, face, lips, tongue or throat
Call your doctor about the following symptoms if they become persistent or severe:
  • nausea
  • upper abdominal fullness
  • heartburn
  • rash
You should also call your doctor if you experience any symptoms of hypoglycemia, which can occur if you take DiaBeta. Symptoms include:
  • hunger
  • shakiness
  • dizziness
  • confusion
  • difficulty speaking
  • feeling anxious or weak

Continue Learning about Antidiabetic

Does liraglutide cause any side effects?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include headache, indigestion, nausea, low blood sugar, diarrhea, constipation, vom...
More Answers
Do any other drugs interact with pramlintide?
Donna Hill Howes, RNDonna Hill Howes, RN
Because pramlintide may affect absorption rates of some oral drugs, follow instructions carefully fo...
More Answers
What is Novolin?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Novolin (insulin human) is a form of man-made insulin -- a hormone normally produced in the panc...
More Answers
How should I distribute my insulin throughout the day?
American Diabetes AssociationAmerican Diabetes Association
Here is one formula that some people find helpful as a starting point for deciding how to distribute...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.